# SDR REXA2021101400869

- Difficulty date: September 25, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 42,021 hours
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: CC670103341
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WHEEL WELL ACCESS PANEL 542AZ IS CORRODED AROUND NUMEROUS FASTENER HOLES. - REMOVED CORROSION ON PANEL 542AZ IAW CRJ 700 SRM 51-12-00-001-001-A01. FOUND TO BE OUT OF LIMITS. REPLACED PANEL, LOCATED, DRILLED AND DEBURRED PANEL IAW SRM 51-40-11-001-001(A01) INSTALLED PANEL IAW SRM 51-41-02-001-001-A01 & AMM 57-52-32-400-814. REPLACED 4 NUTPLATES IAW SRM 51-45-00-001-001-A01. WVAC EMP  # 56339.
